# SDR FDEA201207262686

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 77,574 hours, 24,620 cycles
- Engine: Ge CF650C2
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ARG73731
- Part serial: CPT0374AE
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR TRUCK BEAM PIVOT BOLT  PITTED, AND HAS CHROME PLATING THAT IS    FLAKING.  R & R PIVOT BOLT REF SEQ 741 MAIN GEAR SHOCK STRUT.
